Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Pointwise rotation for mappings with exponentially integrable distortion


Author: Lauri Hitruhin
Journal: Proc. Amer. Math. Soc. 144 (2016), 5183-5195
MSC (2010): Primary 30C65
DOI: https://doi.org/10.1090/proc/13155
Published electronically: May 24, 2016
MathSciNet review: 3556263
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: We prove an upper bound for the pointwise rotation of mappings with $ p$-exponentially integrable distortion. We also show that this bound is essentially optimal by providing examples which attain this rotation up to a constant multiplication.


References [Enhancements On Off] (What's this?)

  • [1] Kari Astala, Tadeusz Iwaniec, and Gaven Martin, Elliptic partial differential equations and quasiconformal mappings in the plane, Princeton Mathematical Series, vol. 48, Princeton University Press, Princeton, NJ, 2009. MR 2472875
  • [2] Kari Astala, Tadeusz Iwaniec, István Prause, and Eero Saksman, Bilipschitz and quasiconformal rotation, stretching and multifractal spectra, Publ. Math. Inst. Hautes Études Sci. 121 (2015), 113-154. MR 3349832, https://doi.org/10.1007/s10240-014-0065-6
  • [3] Zoltán M. Balogh, Katrin Fässler, and Ioannis D. Platis, Modulus of curve families and extremality of spiral-stretch maps, J. Anal. Math. 113 (2011), 265-291. MR 2788359, https://doi.org/10.1007/s11854-011-0007-x
  • [4] Vladimir Gutlyanskiĭ and Olli Martio, Rotation estimates and spirals, Conform. Geom. Dyn. 5 (2001), 6-20. MR 1836404, https://doi.org/10.1090/S1088-4173-01-00060-1
  • [5] David A. Herron and Pekka Koskela, Mappings of finite distortion: gauge dimension of generalized quasicircles, Illinois J. Math. 47 (2003), no. 4, 1243-1259. MR 2037001
  • [6] Fritz John, Rotation and strain, Comm. Pure Appl. Math. 14 (1961), 391-413. MR 0138225
  • [7] Pekka Koskela and Jani Onninen, Mappings of finite distortion: capacity and modulus inequalities, J. Reine Angew. Math. 599 (2006), 1-26. MR 2279096, https://doi.org/10.1515/CRELLE.2006.076
  • [8] Jani Onninen and Xiao Zhong, A note on mappings of finite distortion: the sharp modulus of continuity, Michigan Math. J. 53 (2005), no. 2, 329-335. MR 2152704, https://doi.org/10.1307/mmj/1123090772
  • [9] Jussi Väisälä, Lectures on $ n$-dimensional quasiconformal mappings, Lecture Notes in Mathematics, Vol. 229, Springer-Verlag, Berlin-New York, 1971. MR 0454009

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC (2010): 30C65

Retrieve articles in all journals with MSC (2010): 30C65


Additional Information

Lauri Hitruhin
Affiliation: Department of Mathematics and Statistics, P.O. Box 68, FIN-00014 University of Helsinki, Helsinki, Finland
Email: lauri.hitruhin@helsinki.fi

DOI: https://doi.org/10.1090/proc/13155
Keywords: Mappings of finite distortion, rotation, exponentially integrable distortion.
Received by editor(s): December 23, 2015
Received by editor(s) in revised form: February 2, 2016
Published electronically: May 24, 2016
Additional Notes: The author was financially supported by the Jenny and Antti Wihuri Foundation and by The Centre of Excellence in Analysis and Dynamics Research (Academy of Finland, decision 271983)
Communicated by: Jeremy Tyson
Article copyright: © Copyright 2016 American Mathematical Society

American Mathematical Society